MathSciNet Relay Station
MathSciNet bibliographic data
MR2091268 46C15 (46B20)
Aizpuru, A.; García-Pacheco, F. J.; Rambla, F. Isometric reflection vectors in Banach spaces. J. Math. Anal. Appl. 299 (2004), no. 1, 40–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement